# SDR DHL9970226C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT/W L/E, NR 1 SLAT ACTUATOR FRONT SPAR ATTACH I/B VERTICAL SUPPORT PREVIOUS REPAIR AT BOLT HOLE STH 734.  REMOVED LT/W L/E NR 1 SLAT ACTUATOR FOR S/M REPAIR IAW B727 MM 27-81-32.  REPLACED LT/W L/E NR 1 SLAT ACTUATOR FRONT STAR I/B VERTICAL SUPPORT PER 727 SRM 51-30-02 AND SB 727 57-0130.  MATERIAL USED 10 BY 5 301 H/D 1/2 .125 PO NR 990527 LOT NR 64216530.  INSTALLED LT/W L/E NR 1 SLAT ACTUATOR IAW 727 MM 27-81-32.  OPS AND LEAK CHECK FOUND GOOD IAW B727 MM 27-81-0.  N/R 1012.
